# SDR ASAA2017042920561

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 6,514 hours, 2,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED AN EMERGENCY EXIT SIGN LENS MISSING FROM WALL NEAREST AFT LEFT LAVATORY.  ACFT GROUNDED.  INSTALLED THE LENS.
